# SDR AALA202512110625

- Difficulty date: September 16, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fork
- Part number: D5391065720100
- Condition: Migrated
- Location: Zone 100
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING INSPECTION OF 80VU RACK IAW JC26T12053007 FOUND L/H LOWER LATERAL FITTING BUSHING MIGRATED. MAINTENANCE ACCOMPLISHED INTERIM REPAIR INSTRUCTIONS ON RT LOWER LATERAL FITTING 80VU RACK IAW EA 368176, REPAIR DRAWING: R53113174 AND SB A320-251BKJ.
